# SDR 95ZZZX3528

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9155P
- Make and model: Piper PA-24-260
- Aircraft serial: 244641
- Engine: Lyc IO540D4A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump
- Condition: Dauber Fod
- Location: Inj Pump
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 100-HOUR INSPECTION, DISCOVERED LARGE MUDDAUBERS' NESTS IN THE INLET TO THE FUEL INJECTION PUMP.  THIS WEBCO KIT WAS INSTALLED IN RESPONSE TO AN AD NOTE FOR AN ALTERNATE ENGINE INLET AIR SOURCE.  (CARBURETOR HEAT BOX TYPE DEVICE).  THIS AREA IS AFTER THE AIR INTAKE FILTER AND CANNOT BE DISCOVERED ON PRE-FLIGHT.
